Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A cohomological structural theorem for topological actions of ${\text{Z}}_2$-tori on spaces of ${\text{Z}}_2$-cohomology type of successive fibration of projective spaces


Authors: Wu-Yi Hsiang and J. C. Su
Journal: Bull. Amer. Math. Soc. 81 (1975), 714-717
MSC (1970): Primary 57E10
DOI: https://doi.org/10.1090/S0002-9904-1975-13833-X
MathSciNet review: 0372888
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W.-Y. Hsiang, Some fundamental theorems in cohomology theory of topological transformation groups, Bull. Amer. Math. Soc. 77 (1971), 1094—1098. MR 46 #8249.
  • 2. Wu-yi Hsiang, Cohomology theory of topological transformation groups, Springer-Verlag, New York-Heidelberg, 1975. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 85. MR 0423384

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E10

Retrieve articles in all journals with MSC (1970): 57E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13833-X